# SDR FDEA202112063021

- Difficulty date: December 6, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT HOLE BORE   FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT   HOLE BORE (#10 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-09   AND E.A.# 1-5750-T0365888 PART 1 STEP 2B AND STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO   1-5750-7-5002- RH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NUMBER N00439 ATTACHED   E.A.# 1-5750-T0365888 PART 1 FOR DETAILS.
